# SDR DALA2024101610137

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,607 hours, 7,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, CORROSION CENTER FITTING LOCATED FROM FR66 TO FR68 AND STR 23L AT AFT GALLEY AREA. REPLACED CENTER FITTING LOCATED FROM FR66 TO FR68 AND STR 23L AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53480505 ISSUE FA RELEASE DATE 23-MAY-24. MEASURES OF CORROSION OF CORROSION ARE L=2.620 INCH, W=0.700 INCH. (LP 0611106)
